# SDR DALA2023111609451

- Difficulty date: November 14, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N933DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37288
- Aircraft time: 23,591 hours, 17,565 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0064788FORWARD CARGO BAY L/H FRAME DAMAGED AT STA 500E STR 24L LBL 24. ACCOMPLISHED REPAIR ON FRAME STA 500E L/H, LBL 24 AT FWD CARGO PER B737 SRM 53-30-07-2R-1, FIG 205 ALTERNATIVE 2. FABRICATED STR CLIP 25L AT STA 500E PER ER/A 613263-14 REV ORIGINAL. )
